# SDR DALA2024022702700

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 74,449 hours, 9,869 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 O2 CONTAINER ABOVE F/A SEAT AT 4R WILL NOT LOCK CLOSED. CORRECTIVE ACTION: R/R O2 CONTAINER ABOVE F/A SEAT AT 4R PER A330 AMM 35-21-41. OPS CHECK GOOD. (5744017)
